MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS HEARTSTART ADULT/CHILD PLUS PADS; DEFIBRILLATOR PADS

PHILIPS MEDICAL SYSTEMS HEARTSTART ADULT/CHILD PLUS PADS; DEFIBRILLATOR PADS
Model Number M3713A
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Philips is in the process of obtaining additional information concerning this event, and the complaint is still under investigation.A final report will be submitted once the investigation is complete.
 
Event or Problem Description
It was reported to philips that the heartstart adult/child plus pads (m3713a) and lot no.072825-01 exhibited abnormal and uneven adhesion on one pad.There was no patient involvement reported.
 
Additional Manufacturer Narrative
The parent record has been identified as a duplicate of (b)(4), reported under mdr number 3030677-2026-100018.This case will be closed due to duplication.Please refer to (b)(4) for the complete investigation.

Brand Name
HEARTSTART ADULT/CHILD PLUS PADS
Common Device Name
DEFIBRILLATOR PADS
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer Contact
tanya deschmidt
3000 minuteman rd
andover, MA 01810
6172455900
MDR Report Key24007014
Report Number3030677-2026-100019
Device Sequence Number9343592
Product Code MKJ
UDI-Device Identifier00884838111325
UDI-Public(01)00884838111325(17)270630(10)072825-01
Combination Product (Y/N)N
Initial Reporter CountryMY
PMA/510(K) Number
K002806
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM3713A
Device Catalogue NumberM3713A
Device Lot Number072825-01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/22/2025
Supplement Date Received by Manufacturer01/23/2026
Initial Report FDA Received Date01/08/2026
Supplement Report FDA Received Date01/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown